Generated fuzzy metric spaces and some topological properties


Çevik C. , Eminoğlu Ş.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.35, pp.877-885, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 2018
  • Doi Number: 10.3233/jifs-171591
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.877-885

Abstract

We generalize the concept of fuzzy metric space in the sense of George and Veeramani by presenting the definition of generated fuzzy metric space and generated fuzzy bonded metric space. We prove also some known results of metric spaces including Baire's theorem for generated fuzzy metric spaces through alpha-defective diameter.